# SDR REXA2019081451206

- Difficulty date: August 5, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: MM67035224001
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LOW PRESSURE GROUND CONNECTION PLATE.   LOW PRESSURE GROUND CONNECTION PLATE WAS REPAIRED PER EA NO. CRJ953-09493 REV. "IR" AND OPERATIONAL TEST OF THE LP GROUND CONNECTION WAS PERFORMED PER CRJ-900 AMM 21-20-01-710-801 A02 AND NO LEAK WAS FOUND.
